Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Red, brown, black discharge, smelly yellow discharge after colposcopy, biopsy, spotting. Could it be an infection?

Hi, i had a colposcopy nearly 3 weeks ago which also included in a biopsy being taken. Since the treatment i have had red, brown, black discharge . The last couple of days i have started to get a yellow discharge which smells a bit i must also add that i have not experienced any bleeding other than spotting. Would you be able to advise me if this is a sign of infection please. Thank you
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  182
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Hello ma'am and welcome.

The red, brown and black discharge could plainly be due to the performed procedure. But the yellow discharge could be a sign of an infection. But this is only an assumption, there need to be various other symptoms and a laboratory confirmation to further manage this. Please report to your doctor ma'am.

Hope this helps.

Best wishes.
Answered: Fri, 27 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor